# SDR AWXA200600308

- Difficulty date: January 8, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65457768
- Condition: Corroded
- Location: Bs 1006-1012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED CORROSION ON STRINGER 26R FROM BS 1006 TO BS 1012.  MAINTENANCE REMOVED STRINGER AND FABRICATED REPLACEMENT STRINGER IAW BOEING 737-300 SRM 51-30-01-0G.  INSTALLED FABRICATED REPLACEMENT STRINGER AT STR 26R AND FROM BS 1006 TO BS 1012 IAW BOEING 737-300 SRM 51-40-04-0G.
